Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Having gastric symptoms. No use with antacids. Was treated for h.pylori previously. Cause, investigations?

Hi, I am George 36 years old from india working on overseas. I am facing Upper gastro trouble and digestion problem for last 2 years. last year doctors found as salmonella H typhi detected on Widal test , ( CRP normel) 1:320 in my blood, treated by antibiotics & antacids. I was good for 6 to 7 months, and again now got the same issue, feeling of vomit, feeling to loose motion, chillness, upper gastro, unable to digest foods. Cold. Now also i have tested MBI, FBE, AML, CRP, CLC All are good. Doctors say no typhoid. but same feeling like before. I am planning to go for a Widal test again next week and got an appointment for Gastroenterologist next week too. What tests to be carried out and what is the cause of hi gastro. i have tried plenty of antacids recently no use. and I have got H-Pylori infection last year and treated well and tested after treatment too.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

From the information provided, I personally feel that you are suffering from either :-

* Re-infection with H.pylori and would require another course (of 2 weeks' duration) of anti-H.pylori therapy, along with Pro-kinetic drug, such as, Domperidone or metoclopamide; followed-w.e.f Day 15- by, anti-acid drug such as Esomaprazole or Rabeprazole for 3-4 MONTHS, for COMPLETE cure. Eradication of the infection does NOT mean that re-infection cannot occur; OR,

* Irritable Bowel Syndrome, which is usually seen in patients with constant mental stress/anxiety with or without depression. If you are indeed under constant mental stress and anxiety with depression, a combination of anti-depressant drug PLUS anti-anxiety drug PLUS Beta-blocker (such as, propranolol or metoprolol) for a 2-3 months will give you tremendous relief.

Consult your doctor and apprise him of my opinion. I am certain that he will agree with me and will prescribe suitable treatment as advised.

If you find my response helpful and informative, do not forget an “excellent” (5-star rating) to my answer, to ENCOURAGE all doctors- engaged in social service- to render sound advice to the FREE queries.

Fond regards and have a nice day

Dr. Rakesh Karanwal
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor